Medical Science · Pharmacology
A child with iron poisoning is receiving intravenous deferoxamine. Shortly after administration, the child develops hypotension, facial flushing, and urticaria. What is the initial nursing intervention?
- 1Assess urine output and continue therapy
- 2Stop the medication and start normal saline infusion✓
- 3Discontinue the IV line immediately
- 4Take all vital signs and inform the physician
Correct answer
Stop the medication and start normal saline infusion
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Medical Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pharmacology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Medical Science · Pharmacology